# SDR SWAA2015102645360

- Difficulty date: October 8, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 62,729 hours, 38,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM TOP & SIDE SURFACES CORRODED, BETWEEN BS 294 - 328.  R & R CREASE BEAM IAW DWG & SRM.
